# SDR SWAA2025100821861

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8855Q
- Make and model: Boeing 737-8
- Aircraft serial: 67495
- Aircraft time: 8,606 hours, 4,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT LEFT FLASHLIGHTS DO NOT TEST.   RESEATED THE FA SEAT FLASHLIGHT LT.  OPS CHECKS GOOD IAW AMM 25-64-00.
